Unisom® SleepGels Nighttime Sleep-Aid Liquid Gels 50 mg
The only thing that might be worse than not sleeping is having trouble swallowing a sleep-aid. Unisom SleepGels contain theingredient, diphenhydramine HCl (50 mg), in a softgel form that makes it easier to fall asleep fast. The liquid-filled softgels leave no chalky taste behind and have a proven record of promoting safe, restful sleep. So don't let a pill stand in your way of a good night's sleep, choose SleepGels and start sleeping faster.
- Liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly
- Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore
Active Ingredient : Diphenhydramine Hcl , Purpose : Nighttime Sleep-aid , Inactive Ingredients : Blue 1 , Gelatin , Glycerin , Polyethylene Glycol , Polyvinyl Acetate Phthalate , Propylene Glycol , Sorbitol , Titanium Dioxide , Water .
Free from Does Not Contain Declaration Obligatory Allergens.
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. You are responsible ... Read More